# SDR CHQA20131025379

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 29,432 hours, 24,651 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,096 hours, 23,474 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 1315
- Condition: Faulty
- Location: Bleed One
- Part time: 20,997 hours, 19,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED ONE VALVE CLOSED MESSAGE AFTER TAKEOFF.  FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED. LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE BLEED SYSTEM 1 VALVE.  OPS CHECKED WERE GOOD WITH NO FURTHER DEFECTS NOTED.
